# SDR AALA202405135796

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N334TL
- Make and model: Boeing 737823
- Aircraft serial: 68105
- Aircraft time: 1,467 hours, 553 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AUTO FAIL ON PRESSURIZATION PANEL ILLUMINATED AT FL 370; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MSY.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
